Journal of Analysis & Number Theory
Volume 3, Issue 1
Date:
Articles: 12
Articles in this Issue
Some Spectral Properties of Direct Integral of Operators
Application Of Fox-Wright Generalized Hypergeometric Functions to Multivalent Functions
A Brief Investigation of a Stieltjes Transform in a Class of Boehmians
On Some I-Convergent Sequence Spaces Over N-Normed Spaces
An Explicit Formula for Bernoulli Numbers in Terms of Stirling Numbers of the Second Kind
Common Fixed Point Results for Generalized Contractions on Ordered Partial Metric Spaces
Some Subclasses of p-Valent Functions Defined by Generalized Fractional Differintegral Operator -II
Common Fixed Point for Weakly Contractive Maps
Some Common Fixed Point Theorems for Four Self Maps in Complex Valued Metric Spaces
A Certain Generalized Gamma Matrix Functions and Their Properties
Structure of Spectrum of Solvable Delay Differential Operators for First Order
Some Properties of the Taylor Summability Method in Complete Ultrametric Fields
Published by: Engineering Journals


